I have no insurance and can not see a dr. My entire body is covered in a red itchy bumpy rash. I have tried calamine lotions and lotion for eczema and i started taking steroids my friend had for a rash 2 days ago. I cant leave my house, I cant go to work. I cant do anything. I have no idea what this could be or what to do to get rid of it. I havent been around anybody with any rashes and Ive had it two weeks and nobody has gotten it from me. At first the rash was not scaly but now some of them are becoming that way but not all the bumps. i am not sure if this is from scratching or just drying up, but I am extremely miserable. I have never been diagnosed with any skin disorders before and I am 23 years old. PLEASE can someone help me. I have no insurance and am not working because of the rash and can't afford to go to a dr.
From the symptoms you have mentioned, it seems to be a case of Eczema. It is a form of chronic dermatitis (rash).Allergic reaction is one of the important causes of eczema.
Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can also take some OTC oral antihistamine medications like Benadryl or Claritin.
For mild-moderate eczema a weak steroid may be used (e.g. hydrocortisone as dermacort), whilst more severe cases require a higher-potency steroid (e.g. clobetasol propionate, fluocinonide). Eczema can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin.
If still the symptoms do not improve then pls get a clinical examination done by a dermatologist.
I hope that helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
Thankyou so much. It does look like eczema, but I am 23 how would it just suddenly appear. I am taking methylprednisolone steroids which today will be the 3rd day I am taking them so I hope they help. One thing about the water is.. I feel like water makes it look worse so Ive been trying to avoid water as much as possible. I cant soak in it at all. I have to hurry in and hurry out or I feel like it looks worse. There is a free clinic at St.Louis University on Saturday mornings, but they only take the first 8 people so I am going to TRY and get in there if it isnt gone by then. It is just really hard not being able to work because of this and not having insurance because dr's are really expensive and I cant afford it unfortunately. I will keep you posted though. Thank you for your support. I appreciate it, Ive had nowhere to turn.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.